MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAGNUM REUSABLE CORE BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MAGNUM REUSABLE CORE BIOPSY INSTRUMENT
Model Number MN1825
Medical Device Problem Codes Difficult to Remove (1528); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices for the two malfunctions have been returned to the manufacturer for evaluation; photos of the malfunctions were also received.The investigation of the reported malfunctions are currently underway.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model mn1825 biopsy instrument allegedly experienced difficulty to remove and material twisting.This information was received from various sources.The two malfunctions both involved patients with no reported consequences.The patients were both reported as males; the patients¿ age and weight were not provided.
 
Additional Manufacturer Narrative
H10: the complaint history reviews were performed and it was determined a device history record review was not required.The devices for the two malfunctions have been returned to the manufacturer for evaluation; photos of the malfunctions were also received.The investigation for both complaints were confirmed for material twisted and bent and were inconclusive for the reported difficult to remove and sampling issue.The definitive root cause could not be determined.The devices are labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model mn1825 biopsy instrument allegedly experienced difficult to remove and material twisting.This information was received from various sources.The two malfunctions both involved patients with no reported consequences.The patients were both reported as males; the patients¿ age and weight were not provided.

Brand Name
MAGNUM REUSABLE CORE BIOPSY INSTRUMENT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8813631
Report Number2020394-2019-01711
Device Sequence Number16741691
Product Code FCG
UDI-Device Identifier00801741084362
UDI-Public(01)00801741084362
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMN1825
Device Catalogue NumberMN1825
Device Lot NumberRECP0981
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/23/2019
Patient Sequence Number1